Translator Disclaimer
1 February 2021 The geometric Bogomolov conjecture
Serge Cantat, Ziyang Gao, Philipp Habegger, Junyi Xie
Duke Math. J. 170(2): 247-277 (1 February 2021). DOI: 10.1215/00127094-2020-0044

Abstract

In the following, we prove the geometric Bogomolov conjecture over a function field of characteristic 0.

Citation

Download Citation

Serge Cantat. Ziyang Gao. Philipp Habegger. Junyi Xie. "The geometric Bogomolov conjecture." Duke Math. J. 170 (2) 247 - 277, 1 February 2021. https://doi.org/10.1215/00127094-2020-0044

Information

Received: 3 October 2018; Revised: 6 April 2020; Published: 1 February 2021
First available in Project Euclid: 10 November 2020

Digital Object Identifier: 10.1215/00127094-2020-0044

Subjects:
Primary: 14G25
Secondary: 14G40

Rights: Copyright © 2021 Duke University Press

JOURNAL ARTICLE
31 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.170 • No. 2 • 1 February 2021
Back to Top